# SDR 2011FA0000082

- Difficulty date: December 10, 2010
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N5800U
- Make and model: Piper PA-28-140
- Aircraft serial: 2823502
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65319
- Condition: Failed
- Location: Mlg
- Part time: 7,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON 12/10/2010, THE UPPER LINK ATTACH POINT FAILED ON THE MLG STRUT CLYLINDER, PN 65319-002.  THIS FAILURE CAUSED THE OLEO STRUT TO BE EJECTED FROM THE CYLINDER CAUSING MAJOR DAMAGE TO ACFT.  SB 1311 ADDRESSES THIS ISSUE.
